# SDR SWAA2020063095808

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,745 hours, 43,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OWE DOOR LOWER FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED RT OWE DOOR LOWER FWD EMERGENCY EXIT LIGHT AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801.
